# SDR UPS804427

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 2910 · Hydraulic System, Main
- Part: Slot Valve
- Condition: Leaking
- Location: Hyd Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, AFTER FLAP RETRACTION THEY LOST HYDRAULIC FLUID.  PROPER CHECKLIST ACCOMPLISHED, DISCUSSED OPTIONS, COORDINATED WITH FLIGHT CONTROL AND CONTINUED TO OAKLAND.  PILOT DECLARED EMERGENCY WITH BAY APPROACH AS A PRECAUTION.  EXTENDED GEAR MANUALLY AND WAS ABLE TO GET APPROACH FLAPS, LANDING FLAPS AND LANDED NORMALLY.  MAINTENANCE RESEALED THE SLOT CHECK VALVE, RESERVICED SYSTEM LEAK AND OPS CHECK GOOD ON A 20 MIN ENGINE RUN.  CYCLED AILERONS RUDDER AND FLAPS NUMEROUS TIMES AND NO LEAKS NOTED.
